# SDR CAL960235

- Difficulty date: February 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79754
- Make and model: Boeing 727227
- Aircraft serial: 21363
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950-970
- Part time: 46,935 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 31J - INSPECTION FOUND STRINGER 28L CORRODED IN AFT CARGO COMPARTMENT BETWEEN STATION 950F AND 970.  THE CORRODED SECTION OF STRINGER WAS REMOVED.  A NEW SECTION OF STRINGER AND STRINGER SPLICES WERE FABRICATED AND INSTALLED IAW SRM 53-10-3, 51-20-4, AND 51-30-2.  (M)
